# SDR QXEA2009102600858

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 14,479 hours, 14,164 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK-RT INBD SEAT TRACK HAS CORROSION FROM APPROX X-1 TO X+1.  BLENDED OUT CORROSION, REMOVED .055", BLEND AREA FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-2358.  REMOVED AND INSTALLED NEW SEAT TRACK REF SRM 51-42-45, 51-42-05, 51-40-15, AND 51-40-07.
